MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE, HVT, 7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048895
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 03/11/2021
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A verification of the reported failure mode was conducted, and 125 samples were taken from the current production (material number 5-10313 lot # 73c2100906) at the manufacturing facility.The samples were visually inspected, and issue reported "detached - connector" was not observed in the current manufacturing process.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "endotracheal tube hub disconnect while proning of the patient which caused the patient to quickly desaturate.This was due to the patient's status which was critical due to complications from covid-19.Additionally, due to the endotracheal tube hub disconnect the vent alarms went off and the patient quickly desaturated.An endotracheal tube exchange was performed with the use of a bougie and a video laryngoscope was used for confirmation of the intubation.The patient was in a supine position during the disconnect.The bmi of the patient was 23.9 kg.The peak airway pressure (pap) was 37 cmh20 and the peek and expiratory pressure (peep) was 5.As a result of the patient's critical status and rapid desaturation the patient expired".

Brand Name
HUDSON ET TUBE, HVT, 7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
MDR Report Key11697381
Report Number3003898360-2021-00364
Device Sequence Number14330460
Product Code BTR
UDI-Device Identifier14026704616746
UDI-Public14026704616746
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN048895
Device Catalogue Number5-10314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2021
Initial Report FDA Received Date04/20/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Life Threatening; Required Intervention;